Accessibility navigation

A generalized Buffon problem

Glaister, P. (1996) A generalized Buffon problem. Mathematics and Computer Education, 30 (3). pp. 248-254. ISSN 0730-8639

Full text not archived in this repository.

Item Type:Article
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:23523
Publisher:MATYC Journal, Inc.

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation